# SDR DALA2024062506472

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409239) CORROSION AT AFT CARGO BAY SHIELD FWD OF DOOR STA 767- STA 787 STR 26R. REMOVED DAMAGED SHIELD FROM AFT CARGO BAY FWD OF DOOR AT STA 767-787 STR 26 R/H AND REPLACED PER B737-SRM 51-40-02-0G AND BOEING DWG# 146A0081 REV-A.
